On entire functions which transform straight lines into parabolas
Colloquium Mathematicum, Tome 34 (1975) no. 1, pp. 121-125
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_34_1_121_125,
author = {Hiroshi Haruki},
title = {On entire functions which transform straight lines into parabolas},
journal = {Colloquium Mathematicum},
pages = {121--125},
year = {1975},
volume = {34},
number = {1},
doi = {10.4064/cm-34-1-121-125},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-34-1-121-125/}
}
TY - JOUR AU - Hiroshi Haruki TI - On entire functions which transform straight lines into parabolas JO - Colloquium Mathematicum PY - 1975 SP - 121 EP - 125 VL - 34 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-34-1-121-125/ DO - 10.4064/cm-34-1-121-125 LA - en ID - 10_4064_cm_34_1_121_125 ER -
Hiroshi Haruki. On entire functions which transform straight lines into parabolas. Colloquium Mathematicum, Tome 34 (1975) no. 1, pp. 121-125. doi: 10.4064/cm-34-1-121-125
Cité par Sources :